MAUDE Adverse Event Report: OSCOR INC DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0704509
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that during procedure side port has come off.No additional information is available.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis as device was discarded, therefore, the clinical observation could not be confirmed.The investigation was focused on a review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.However, following controls are in place to mitigate the reported product issue.Per procedure, destino steerable guiding sheath in-process and final inspection: side port assembly inspection,sample size: 100% visual inspection: verify correct color coded tubing is attached to side port tubing.Using a 10x microscope, inspect side port tube assembly for excessive glue at both joints.A bead of glue around the perimeter of the side port tube to hub joint is acceptable.Smeared glue on side port assembly is not acceptable.Check both the sheath hub to side port tube and stopcock to side port tube.Using a 10x microscope, check for loose and embedded fm and damages to hub, sheath, stopcock, and side tube.Check for fm in the stopcock manual tug test: using a metric ruler at a distance of 5mm to 10mm, check the integrity the bond gluing with firmness gently pulling on both joints: sheath hub to side port tube and stopcock to side port tube.Test sideport for occlusion by attaching a 10 cc syringe with plunger completely pulled out to the open stopcock valve.Test both outlets of the stopcock, one at a time.When testing one outlet, make sure the other is in off position push and pull the plunger of the syringe to confirm air flow through sideport and tube.If there is obstruction or blockage, it will be difficult to operate the plunger.No shafts should be accepted where blockage is felt.Per ifu: use the sideport, located at the handle, to inject contrast solution or fl ush the steerable sheath.The steerable sheath must be thoroughly flushed with either saline or heparinized saline and free of air prior to use to avoid air embolism to the patient.Never advance, torque, or withdraw sheath when resistance is met.Determine cause by fl uoroscopy and then take remedial action.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
MDR Report Key11195717
Report Number1035166-2021-00007
Device Sequence Number14526652
Product Code DYB
UDI-Device Identifier00885672004125
UDI-Public00885672004125
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model NumberDST0704509
Device Catalogue NumberDST0704509
Device Lot NumberC8-20182
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1